# SDR MALA000502

- Difficulty date: August 2, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE ANNUNCIATOR ILLUMINATED ON DESCENT, PERFORMED MEMORY ITEMS, ORH, CARGO SMOKE ANNUNICATOR WENT OUT.  MAINTENANCE REPLACED BOTH CARGO SMOKE DETECTORS, RT CARGO FIRE BOTTLE AND INSPECTED FOR EVIDENCE OF FIRE OR SMOKE, NONE NOTICED.
